# SDR R61A2021031100235

- Difficulty date: February 8, 2021
- Submitted: March 11, 2021
- Operation: Air carrier
- Aircraft: N237JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000238
- Aircraft time: 31,366 hours, 19,467 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Part number: 6014935
- Condition: Corroded
- Location: Frame 84 S28r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FRAME 84 CROSSBEAM BETWEEN LH FLOOR SEAT TRACKS AND OUTBD FLOOR SILL.  COMPLIED WITH ETD2021-170-003981
